# SDR ASAA2023060743690

- Difficulty date: June 7, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 2,236 hours, 649 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMT ENG 1 C2 FOUND WHILE PERFORMING T/C 05-020-01 WITH CORRELATED FAULT 73-43840. GROUNDED - YES. REF IFIM TASK G73-20-00-810-855 NO FAULTS DETECTED AT THIS TIME.
